# SDR HALA20250811242

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 41,280 hours, 6,518 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,404 hours, 4,574 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain
- Condition: Broken
- Location: Eng Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INSPECTION FOUND ENGINE 1 REAR CASE DRAIN FILTER BROKEN.  REAR CASE DRAIN TUBE REPLACED AS PER AMM 70-51-00-910-802A. INSTALLATION CHECKED SATISFACTORY.
